# SDR DALA2022012100436

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 65,318 hours, 20,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 1 RIGHT DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS, CKS GOOD. (8311928)
